# SDR ASOA02413

- Difficulty date: July 15, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12014241001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND OUT OF LIMITS ON THE CROSS BEAM AT FRAME 15 NEAR THE PASSENGER ENTRY DOOR.  MAINTENANCE REMOVED AND REPLACED THE CORRODED CROSSBEAM IAW SRM'S 51-25-00, 51-21-00 AND 51-40-02.  (M)
